C*-algebras in reconstruction of manifolds

M.I. Belishev

Результат исследований: Научные публикации в периодических изданияхстатья

Язык оригиналаанглийский
Страницы (с-по)484-489
ЖурналNanosystems: Physics, Chemistry, Mathematics
Том4
Номер выпуска4
СостояниеОпубликовано - 2013

Цитировать

Belishev, M.I. / C*-algebras in reconstruction of manifolds. В: Nanosystems: Physics, Chemistry, Mathematics. 2013 ; Том 4, № 4. стр. 484-489.
@article{3d0f013a2fe4443eb98a090e7a6c3829,
title = "C*-algebras in reconstruction of manifolds",
author = "M.I. Belishev",
year = "2013",
language = "English",
volume = "4",
pages = "484--489",
journal = "Nanosystems: Physics, Chemistry, Mathematics",
issn = "2220-8054",
publisher = "НИУ ИТМО",
number = "4",

}

Belishev, MI 2013, 'C*-algebras in reconstruction of manifolds', Nanosystems: Physics, Chemistry, Mathematics, том. 4, № 4, стр. 484-489.

C*-algebras in reconstruction of manifolds. / Belishev, M.I.

В: Nanosystems: Physics, Chemistry, Mathematics, Том 4, № 4, 2013, стр. 484-489.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - C*-algebras in reconstruction of manifolds

AU - Belishev, M.I.

PY - 2013

Y1 - 2013

M3 - Article

VL - 4

SP - 484

EP - 489

JO - Nanosystems: Physics, Chemistry, Mathematics

JF - Nanosystems: Physics, Chemistry, Mathematics

SN - 2220-8054

IS - 4

ER -